Jump to content
CrazyBoards.org

Recommended Posts

Well I'm off of Effexor totally now and on 60mg of cymbalta.  I had two good days a couple of weeks ago and now I'm right back where I started.  If I didn't have to get out of bed, I never would again.  But since begining the cymbalta and going down on the effexor, I have missed a period.  Is there anyway this could be related.  No I'm not pregnant.  Could care less if I ever had sex again either.  Just curious if this has ever been heard of or experienced.  Hell, maybe I'm going through early menopause.  That could make me as miserable as I am too I suppose.  Thanks for reading.  Any help is so appreciated.

Link to comment
Share on other sites

I'm gonna say yes.  I'm on my 11th week of Cymbalta - 60 mg. and my last two periods have been late - 40 days, although I'm 41 now so that might be a cause too.  I do chuck it all up to the medication/depression/anxiety/etc. etc., it just sucks.  Speaking of sex, I also could care less about it, and I've been married 18 years - gotta say I don't think I ever did care!  (Perhaps it's my mate).  Hope this helps.  If ya have anymore questions, let me know.  My prev. Dr. wanted to me on Effexor XR - new Dr. let me go on Cymbalta - hope I chose the right one.  Good luck.  Kris

Link to comment
Share on other sites

Thanks Kris.  I appreciate the reply.  I'm not just late, I totally skipped the month of August.  Just trying to figure out if I need to go to the dr. for this or just wait it out.  Oh joy joy!  I'm not one to willingly jump and go to the dr. if not needed so, think I'll wait and see a bit longer.  Here's to us feeling better.

Link to comment
Share on other sites

i was on effexor for a while at 225 and then decided i was doing better and the doc put me back down to 150.  during that switch over, i didn't get my period for 48 days.  not quite skipping a month but pretty damn close.  after that i got back on the pill to keep it regulated.  who knows what's wrong with me down there.  i'm pretty sure the SNRI's can have that sort of effect on some ppl.  when i was younger, i went 4 months without getting my period.  i never got it checked out, but it eventually came back and everything seems to be fine.  i chalk that one up to anxiety and stress.  maybe that's the issue for you?  med changes are always stressful for me.

Link to comment
Share on other sites

I've been on Effexor 150mgs for about a year now, and I've never had effect my lady bits. My sex drive is still high as ever (damn chastity pledges...) and it hasn't screwed with my cycles. However, I'm also on NuvaRing, a low-estrogen birth control method. So that be why, I'm pumped full of hormones.

Rose

Link to comment
Share on other sites

Probably yes.

Med changes can certainly interfere with hormone processes. If you read the PI sheets somewhere in the unlikely side effects you'll usually find some kind of menstrual irregularity, although since they have to report every event not all of them are related to the med itself.

Once your body has settled, you should get regular again. It might be worth mentioning to your pdoc. And if it's more than one, you should probably visit your gyn.

Fiona

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...